Please use this identifier to cite or link to this item:

Title: Numeric treatment of contact discontinuity with multi-gases.
Authors: Shieh, Tzong-Hann
Li, Meng-Rong
Contributors: 應數系
Date: 2009
Issue Date: 2018-09-28 16:19:56 (UTC+8)
Abstract: In this paper we work with a finite-volume-procedure for the computation of the one-dimensional Euler equations for the treatment of multi-gases and the problem of the correct treatment of the discontinuity was more nearly investigated. A suggested equation was embedded in the finite volumes context and implemented in our code accordingly and regarded as validated.
Relation: Journal of Computational and Applied Mathematics, Volume 230, Issue 2, Pages 656-673
AMS MathSciNet:MR2532357
Data Type: article
DOI 連結:
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
656.pdf1519KbAdobe PDF301View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing